ISSN 0886-3067


Volume No 35 Issue No 2

Silicone Oil Droplets in Vitreous after Intravitreal Bevacizumab Injection

Intravitreal injection of Bevacizumab for various retinal vascular disorders has become the mainstay of treatment. The injection of Bevacizumab is usually dispensed through local pharmacies after formulating from a larger vial under sterile conditions. We report an interesting finding of silicone oil bubble in vitreal cavity after intravitreal Bevacizumab injection. This is attributed to the fact that the syringes used for dispensing bevacizumab are coated with silicone oil that acts as a lubricant. These silicone oil droplets can lead to floaters and other possible complications. We report two cases of such occurrence and propose strategies to avoid this complication. Keywords: Bevacizumab, diabetic macular edema, silicone oil, ranibizumab.

HTML Full Text Complete PDF

Copyright © by the PJO. All rights reserved
Courtesy By Kobec Health Sciences